Capozziello, Salvatore (2009) The Cauchy problem for metric-affine f(R) gravity in presence of perfect-fluid matter. [Pubblicazione in rivista scientifica]

Full text not available from this repository.
Item Type: Pubblicazione in rivista scientifica
Language: English
Title: The Cauchy problem for metric-affine f(R) gravity in presence of perfect-fluid matter
Creators:
CreatorsEmail
Capozziello, SalvatoreUNSPECIFIED
Autor/s: S. Capozziello, S. Vignolo
Date: 2009
Number of Pages: 11
Department: Scienze fisiche
Journal or Publication Title: CLASSICAL AND QUANTUM GRAVITY
Date: 2009
Volume: 26
Page Range: pp. 175013-175023
Number of Pages: 11
Date Deposited: 21 Oct 2010 06:56
Last Modified: 30 Apr 2014 19:43
URI: http://www.fedoa.unina.it/id/eprint/7439

Actions (login required)

View Item View Item